TARU PUBLICATIONS
Journal of Discrete Mathematical Sciences and Cryptography cover
Open Access ·Peer-reviewed·ISSN (Online): 2169-0065·ISSN (Print): 0972-0529

Monthly Journal: Publishes theoretical and applied research in all areas of Discrete Mathematical Sciences, Cryptography, Combinatorics, Elliptic Curves and Information Security.

Issues up to 2022 co-published with and available at:Taylor & Francis Online
submissions@tarupublications.com
Open Access Research Article

Computing certain topological indices of thorny graphs

* ,

* Corresponding author · click or hover a name for details

pp. 87–101Vol. 26Issue 1February 2021DOI: 10.1080/09720529.2021.1914426 Crossmark XML
Received:
31 Aug 2020
Accepted:
31 Jan 2021
Published Online:
27 Oct 2021
Article type:
Research Article
Language:
EN
Article no.:
JDMSC-1307
Pages:
87–101

Abstract

The topological index has transformed the chemical structure into a numeric number and they make a connection between chemistry and mathematics. In this paper, we compute some certain topological indices like First Zagreb index, First Leap Zagreb index and F-Leap index of certain generalized graphs such as special families of thorny graphs.

Keywords

Subject Classifications

(2010) 05C4005C1205C0705C35

References

  1. A. Faisal.,S. Muhammad., A. Hafeez & Sh. Huang, “On computation of some distance-based topological indices on circulant networks-II,” Journal of Information and Optimization Sciences, 39:4, pp. 759-782, 2018, DOI: https://doi.org/10.1080/02522667.2016.1223588. [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  2. A. Ahmad, K. Elahi, R. Hasni & M. F. Nadeem, “ Computing the degree based topological indices of line graph of benzene ring embedded in P-type-surface in 2D network,” Journal of Information and Optimization Sciences, 2019. 40:7, 1511-1528, DOI: https://doi.org/10.1080/02522667.2018.1552411 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  3. A. Heydari and I. Gutman, “On the terminal Wiener index of thorn graphs,” Kragujevac J. Sci, no. 32, pp. 57-64, 2010. [Google Scholar]
  4. Bytautas, L., D. Bonchev, and D. J. Klein. “On the generation of mean Wiener numbers of thorny graphs,” MATCH Commun. Math. Comput. Chem, no. 44, pp. 31-40, 2001. [Google Scholar]
  5. D. B. West, “Introduction to graph theory,” Upper Saddle River, NJ: Prentice hall, 1996. [Google Scholar]
  6. F. Harary, “Graph theory,” Narosa Publication, New Delhi, 2001. [Google Scholar]
  7. J. A. Bondyand R. M. Uppaluri Siva,”Graphtheorywithapplications,” London: Macmillan, Vol. 290. 1976. [Google Scholar]
  8. I. Gutman and T. Nenad, “Graph theory and molecular orbitals. Total φ-electron energy of alternant hydrocarbons,” Chemical Physics Letters 17. no. 4, pp. 535-538, 1972. doi: https://doi.org/10.1016/0009-2614(72)85099-1 [Crossref], [Web of Science ®], [Google Scholar]
  9. I. Gutman., A. M. Naji, and N. D. Soner. “On Leap Zagreb indices of graphs,” Communication in Combinatorics and Optimization 2, no. 2, pp. 99-117, 2017. [Google Scholar]
  10. I. Z. Milovanović., M. M. Matejić and R.I. Milovanović, “Remark on Forgotten Topological Index of a Line Graph,” Bulletin of international mathematical virtual 7, no. 3, pp. 473-478, 2017. [Google Scholar]
  11. M. N. Jahangeer Baig, Ch. Yong Jung, N. Ahmad & Sh. Min Kang, “On the M-polynomials and degree-based topological indices of an important class of graphs,”Journal of Discrete Mathematical Sciences and Cryptography, 2019. 22:7, 1281-1288, DOI: https://doi.org/10.1080/09720529.2019.1691327 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  12. V. R. Kulli, “On F-Leap indices and F-Leap polynomials of some graphs,” International Journal of Mathematical Archive 9. no. 12, pp. 41-49, 2018. [Google Scholar]
  13. W. Gao., and M. R. Farahani, “ The Zagreb topological indices for a type of Benzenoid systems jagged-rectangle,” Journal of Interdisciplinary Mathematics, 20:5, pp. 1341-1348, 2017.DOI: https://doi.org/10.1080/09720502.2016.1232037 [Taylor & Francis Online], [Web of Science ®], [Google Scholar]
  14. Y. Alizadeh, A. Iranmanesh, D. Tomislav, et al., “The edge Wiener index of suspensions, bottlenecks, and thorny graphs,” Glasnik matematički, no. 49, pp.1-12, 2014. doi: https://doi.org/10.3336/gm.49.1.01 [Crossref], [Web of Science ®], [Google Scholar]
Views: 245Downloads: 123Citations: 0